RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 1, Pages 155–160 (Mi tmf2100)  

An exactly solvable one-dimensional problem with several particle species

V. Ya. Krivnov, A. A. Ovchinnikov


Abstract: A one-dimensional system of Fermi or Bose particles With interaction potential $g/x^2$ is considered. Exact expressions are obtained for the thermodynamic functions. The binary correlation function is calculated in the ground state as $g\to\infty$. The generalization of the model to the case of several particle species is considered.

Full text: PDF file (647 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:1, 100–103

Bibliographic databases:

Received: 03.11.1980

Citation: V. Ya. Krivnov, A. A. Ovchinnikov, “An exactly solvable one-dimensional problem with several particle species”, TMF, 50:1 (1982), 155–160; Theoret. and Math. Phys., 50:1 (1982), 100–103

Citation in format AMSBIB
\Bibitem{KriOvc82}
\by V.~Ya.~Krivnov, A.~A.~Ovchinnikov
\paper An~exactly solvable one-dimensional problem with several particle species
\jour TMF
\yr 1982
\vol 50
\issue 1
\pages 155--160
\mathnet{http://mi.mathnet.ru/tmf2100}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 1
\pages 100--103
\crossref{https://doi.org/10.1007/BF01027611}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PG54200009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2100
  • http://mi.mathnet.ru/eng/tmf/v50/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:171
    Full text:64
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020